Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 187348, 5 pages
http://dx.doi.org/10.1155/2013/187348
Research Article

Fixed Point Theorems of Quasicontractions on Cone Metric Spaces with Banach Algebras

1School of Mathematics and Statistics, Hubei Normal University, Huangshi 435002, China
2Department of Mathematics and Statistics, Hanshan Normal University, Chaozhou 521041, China

Received 5 August 2013; Accepted 23 October 2013

Academic Editor: Simeon Reich

Copyright © 2013 Hao Liu and Shaoyuan Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [10 citations]

The following is the list of published articles that have cited the current article.

  • Mohammad Akbari Tootkaboni, and Alireza Bagheri Salec, “Algebraic cone metric spaces and fixed point theorems of contractive mappings,” Fixed Point Theory And Applications, 2014. View at Publisher · View at Google Scholar
  • Shaoyuan Xu, and Stojan Radenovic, “Fixed point theorems of generalized Lipschitz mappings on cone metric spaces over Banach algebras without assumption of normality,” Fixed Point Theory and Applications, 2014. View at Publisher · View at Google Scholar
  • Shaoyuan Xu, Chao Ma, and Zuoling Zhou, “A new fixed point theorem of quasi-contractions on cone metric space,” Zhongshan Daxue Xuebao/Acta Scientiarum Natralium Universitatis Sunyatseni, vol. 54, no. 5, pp. 1–4, 2015. View at Publisher · View at Google Scholar
  • Jiandong Yin, Tao Wang, and Qi Yan, “Fixed point theorems of ordered contractive mappings on cone metric spaces over Banach algebras,” Fixed Point Theory and Applications, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Dejan Ilić, Marija Cvetković, Ljiljana Gajić, and Vladimir Rakočević, “Fixed Points of Sequence of Ćirić Generalized Contractions of Perov Type,” Mediterranean Journal of Mathematics, 2016. View at Publisher · View at Google Scholar
  • Zoran Kadelburg, and Stojan Radenović, “Fixed point results in C∗-algebra-valued metric spaces are direct consequences of their standard metric counterparts,” Fixed Point Theory and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Satish Shukla, Sriram Balasubramanian, and Mirjana Pavlović, “A Generalized Banach Fixed Point Theorem,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 39, no. 4, pp. 1529–1539, 2016. View at Publisher · View at Google Scholar
  • Reny George, Stojan Radenović, Rajagopalan, and Hossam A Nabwey, “Dislocated cone metric space over Banach algebra and α-quasi contraction mappings of Perov type,” Fixed Point Theory and Applications, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Stojan Radenović, and Francesca Vetro, “Some Remarks on Perov Type Mappings in Cone Metric Spaces,” Mediterranean Journal of Mathematics, vol. 14, no. 6, 2017. View at Publisher · View at Google Scholar
  • Marija Cvetković, “On the equivalence between perov fixed point theorem and banach contraction principle,” Filomat, vol. 31, no. 11, pp. 3137–3146, 2017. View at Publisher · View at Google Scholar